# SDR SWIA20231027807

- Difficulty date: August 7, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG - AFT DOOR CUTOUT - AFT R/H NLG DOOR CUTOUT RADIUS HAS SUSPECTED CRACK - APROX FS 235   (C-CHECK RO 10/29/2023)   PERFORMED REO 601R-53-11-048 REV. -D ISSUED 06/10/15 REPAIR TO AFT RH NLG CUTOUT RADIUS. COMPLIED WITH 51-900-1003-SKY
